MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS2 CONSOLE; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS2 CONSOLE; CPBP HEAT EXCHANGER
Model Number 5201260
Medical Device Problem Codes Fluid/Blood Leak (1250); Hole In Material (1293); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/24/2017
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer reported an issue encountered with the mps2 console during use.The report stated the console continuously popped the vent valve, and the user would have to manually clamp the vent line.There were no patient complications reported as a result of the alleged issue.The console was returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
The console was received and evaluated.The reported complaint was confirmed in the log data.Fluid intrusion was found on the solenoid driver board which was the cause for the vent valve errors.It appeared that the fluid came in from a hole/ tear in the shroud tube that's on the water line underneath the hex block.The shroud was replaced with a new shroud and the solenoid driver board was replaced and the console was reassembled.The root cause of the hole/tear in the shroud tube is unknown.Complaints will be monitored for trending.

Brand Name
MPS2 CONSOLE
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6809376
Report Number1649914-2017-00064
Device Sequence Number10795483
Product Code DTR
UDI-Device Identifier20634624521265
UDI-Public20634624521265
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5201260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/24/2017
Supplement Date Received by Manufacturer07/24/2017
Initial Report FDA Received Date08/21/2017
Supplement Report FDA Received Date10/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;